Review: could Biotin cause Blood pressure increased (High blood pressure)?
Summary: Blood pressure increased is found among people who take Biotin, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Fosamax, and have Osteoporosis.
We study 1,435 people who have side effects while taking Biotin from FDA and social media. Among them, 84 have Blood pressure increased. Find out below who they are, when they have Blood pressure increased and more.
You are not alone: join a mobile support group for people who take Biotin and have Blood pressure increased >>>
Biotin has active ingredients of biotin. It is often used in hair loss. (latest outcomes from 1,687 Biotin users)
Blood pressure increased
Blood pressure increased has been reported by people with osteoporosis, depression, multiple sclerosis, pain, rheumatoid arthritis. (latest reports from 329,635 Blood pressure increased patients)
On Feb, 28, 2015: 1,435 people reported to have side effects when taking Biotin. Among them, 84 people (5.85%) have Blood Pressure Increased.
Time on Biotin when people have Blood pressure increased * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Blood pressure increased||12.50%||50.00%||25.00%||0.00%||12.50%||0.00%||0.00% |
Age of people who have Blood pressure increased when taking Biotin * :
|Blood pressure increased||0.00%||0.00%||0.00%||2.47%||9.88%||6.17%||28.40%||53.09% |
Severity of Blood pressure increased when taking Biotin ** :
|least||moderate||severe||most severe |
|Blood pressure increased||20.00%||60.00%||20.00%||0.00% |
How people recovered from Blood pressure increased ** :
|while on the drug||after off the drug||not yet |
|Blood pressure increased||0.00%||42.86%||57.14% |
Top conditions involved for these people * :
- Osteoporosis (43 people, 51.19%)
- Osteopenia (13 people, 15.48%)
- Atrial fibrillation (6 people, 7.14%)
- Hair loss (5 people, 5.95%)
- Hypertension (5 people, 5.95%)
Top co-used drugs for these people * :
- Fosamax (37 people, 44.05%)
- Ascorbic acid (34 people, 40.48%)
- Aspirin (26 people, 30.95%)
- Vitamin e (23 people, 27.38%)
- Citracal (19 people, 22.62%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of biotin and blood pressure increased on
Do you have Blood Pressure Increased while taking Biotin?
You are not alone! Join a mobile support group:
- support group for people who take Biotin and have Blood Pressure Increased
- support group for people who take Biotin
- support group for people who have Blood Pressure Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Biotin, Blood pressure increased
You may be interested at these reviews (Write a review):
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Avapro back pain and other symptoms along the way.
Been taking avapro for last 6 years and every now and then a weird symptom surfaces.
In the begining it was tiredness no energy, then it was several near misses on the hiway because the drug interfered wih my brain/ vision, then unexplained bruising, mental fog,severe thirst,dry cough,not very good bp control, slows urination, and when my dosage was upped I now have middle back pain and front rightside pain ...not diagnosed yet but i feel my gallbladder is acting up.
- Avoid lisinopril or any ace inhibitor
This was the only drug I was taking other than low-dose aspirin 3x/week.
Within 2 days I began coughing, as though something was deep in my lungs; became long severe coughing fits than threw out my back, sore all over. Then began runny nose, exhaustion, occasional mild chest pain. Not connecting the dots, after a month of this I returned to my dr., who prescribed an antibiotic and inhaler, saying I had asthma! After a week starting feeling worse, sore throat and sore lungs from coughing, in bed from exhaustion.
After reading on-line about identical symptoms from LISINOPRIL, I immediately stopped it; now, 2 weeks later I am beginning to feel better -- cough much better. I am hoping I will be one of the lucky ones who does not have the cough continue. By the way, this drug reduced my bp from 140/100 to 110/80 BUT I'd rather have high bp than take this poison.
Now I learn than many deaths have resulted from use of Lisinopril. Had this drug caused my death, no one would know my story as I have no relatives to tell it; am assuming many unreported have died and of course are not able to go on-line and tell their story post-death!
All I can do is ask WHY is this drug allowed to be sold -- even stranger, in my case the drugstore is giving this poison away at no charge -- a first; but WHY?
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Bloody semen after taking amlodipine besylate
Was started on Amlodipine Besylate 11-13-14. Now -not quite three weeks later- I have bloody semen (Hematospermia)ranging from light pink to dark red. It was fine, and normal before. I feel it is the medication causing this.
More reviews for: Biotin, Blood pressure increased
Comments from related studies:
From this study (1 month ago):
Also chest heavey and headache
From this study (9 months ago):
I have been off the labetalol for about 3 months. Still on Valsartan Hctz. My hair used to be shiny and full. It is now dry brittle short thin and has broken off to less than a half inch in length on the crown of my head. I now have high ocular pressure that has increased rapidly since taking these meds.sometimes my sight blurs when reading and I sometimes cannot concentrate(get confused, cannot remember things).
From this study (10 months ago):
Trying to figure if it's the Mobic Savella or prednisone raising my Bp. It been 168/99 for 2weeks
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.